I'm in day 2 of my withdrawal from adcodols. I took plus minus about 20 - 30 a day. The symptoms are seriously not a walk in the park. It feels like a bad case of flu, hectic mood swings, nausea, tummy cramps and muscle pains throughout your whole body. Luckily I have my husband supporting m as I will go nuts on my own now. Sad to say but I was begging him earlier for some of the pills. Having temper tantrums the works. After that I've reAlised that I am indeed an addict. These tablets is not only physically killing you but it numbs you to the point that you do not care a damn about things you use to cherish. I have lost a dear friend yesterday and thought immediately about my tablets. In the past I would have taken 3-6 to numb emotions out. Now, after about 7 years I need to deal with everything I've been running away from. Strangely it started as a common headache tablet and became my crutch that I'm using to kill myself with. I need to pull through most people OD after they relapse. I AM TQKING MY LIFE BACK!!